Rocky Mountain Journal of Mathematics

Universal Binary Positive Definite Hermitian Lattices

Hiromu Iwabuchi

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 30, Number 3 (2000), 951-959.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181070303

Digital Object Identifier
doi:10.1216/rmjm/1021477254

Mathematical Reviews number (MathSciNet)
MR1797825

Zentralblatt MATH identifier
0972.11024

Citation

Iwabuchi, Hiromu. Universal Binary Positive Definite Hermitian Lattices. Rocky Mountain Journal of Mathematics 30 (2000), no. 3, 951--959. doi:10.1216/rmjm/1021477254. http://projecteuclid.org/euclid.rmjm/1181070303.


Export citation

References

  • H. Brandt and O. Intrau, Tabelle reduzierten positiver ternärer quadratischer Formen, Abh. Sächs. Akad. Wiss. Leipzig Math.-Natur. Kl. 45 (1958), MR 21, 11493.
  • A.G. Earnest and A. Khosravani, Universal binary Hermitian forms, Math. Comp. 66 (1997), 1161-1168.
  • --------, Universal positive quaternary quadratic lattices over totally real number fields, Mathematika 44 (1997), 342-347.
  • N. Jacobson, A note on Hermitian forms, Bull. Amer. J. Math. 46 (1940), 264-268.
  • J.L. Lagrange, Démonstration d'un théorème d'arithmétique, Œ uvres 3 (1770), 189-201.
  • O.T. O'Meara, Introduction to quadratic forms, Springer-Verlag, Berlin, 1963.
  • S. Ramanujan, On the expression of a number in the form $ax^2+by^2+cz^2+du^2$, Proc. Cambridge Philos. Soc. 19 (1917).
  • R. Schulze-Pillot, Darstellung durch definite ternäre quadratische Formen, J. Number Theory 14 (1982), 237-250.
  • G.L. Watson, Regular positive ternary quadratic forms, J. London Math. Soc. 13 (1976), 97-102.